# SDR AALA2019121069031

- Difficulty date: November 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 60,118 hours, 22,678 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323535520300
- Condition: Corroded
- Location: Frame 35.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT STRINGER AT FR 35.6 AND S42R. REPLACED STRINGER PER SRM 51-42-11.
